Discussions that mention lisinopril

High & Low Blood Pressure board


Has anyone had an allergic reaction to Lisinopril HCTZ? I've been taking it for 2 12 weeks now; 10 mgs. in the am. This morning when I woke up, the top of my feet were red and itchy, but in the shape of the thongs I wore on Thursday. The back of my hands also have an itchy rash on them. I'm wondering if it's b/c I'm more sun sensitive now and was in the sun for a short period of time, or something more serious from the Lisinopril?? Any advice is appreciated. :confused: Thanks. Sue
I called my Dr. today and left a message for him about my rash. This afternoon, a different Drs. nurse called me back b/c my Dr. is out of the office this week. Anyway, the nurse thinks it's weird that the rash would just be on my hands if it's from the Lisinopril HCTZ. It does seem odd, but I don't know. I told her I was reading that the rash could be from the sun, even though I wasn't out in it for very long. Anyway, I'm seeing the Dr. she works for tomorrow. I hope he'll be able to tell me what's going on. I'm still taking oral Benadryl and using Cortisone cream for the itch. I didn't take the Lisinopril yesterday or today. :confused:
[QUOTE=sunshine123;3500512]...Anyway, the nurse thinks it's weird that the rash would just be on my hands if it's from the Lisinopril HCTZ. It does seem odd, but I don't know. I told her I was reading that the rash could be from the sun, even though I wasn't out in it for very long. ...

Sunshine, I suspect the reaction you are getting is due to the hctz (hydrochlorothiazide) and not the lisinopril. The hctz can make you more sun sensitive and if the rash is only on areas exposed to the sun (you did say you were wearing thongs so I'm assuming it's warm enough for you to wear those outside) and on your hands.

Do keep us posted as we all learn from these experiences...

Take care!

Bethsheba